Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

131 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Pimple on inner thigh. Noticed dark substance in it after popping. What could this be?

Answered by
Dr.
Dr. Raju A.T

General & Family Physician

Practicing since :2008

Answered : 3701 Questions

default
Posted on Thu, 24 Jan 2013 in Skin Hair and Nails
Question: hi there
I had a pimple on my inner thigh; I thought it was a blackhead as they occur quite often, and once i popped it i noticed a dark black substance inside it i placed betadine on it and then I covered it with a bandaid, today there seems to be a hole with the same black substance inside it.
doctor
Answered by Dr. Raju A.T 28 minutes later
Hi,

Thanks for your query.

Since you have opened the boil there would be a sinus formed now, do not apply bandaid unless you are sure that you have expressed all of its contents.

Sometimes substances like hair, fabric, etc., can get entrapped in the folds and form a boil enclosing it. Such substances elicit a suppurative inflammation around it and form a boil filled with debris.

Do express all the contents of the sinus until you see clear or bloody discharge from it. Then do apply an antibacterial ointment like Bactroban and dress the wound. This result in early healing without causing any complications. Do change the dressing every day and apply the ointment until the wound dries.

If the wound is large or you are unable to express all the contents then you may have to visit your treating doctor who can perform an incision and drain the contents.

Hope I answered your query. Please let me know if there are any other concerns.

Regards,

Above answer was peer-reviewed by : Dr. Prasad
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions

Recent questions on  Acne

doctor1 MD

Hi, I have been using otocomb ointment on some acne sores on my face now for about 4 years. It ususally clears them up in a couple of days and I just use this every 2nd night on the spots only. But I think it is causing some pigmentation problems on my face now. Could this be the cause of it? Thanks

doctor1 MD

hi,i m 22 yrs female,my face skin has appeared black since the initial of 2011.but my face skin was not black it should be mentioned here that for acne on my face i was treated by homeopathy doctor in 2009 though my acne has disappeared buy face skin turned into black and some red pimples like thing what should i do now.how can i get a smooth and spot free beautiful skin.thank u

doctor1 MD

hello. i am 36 year old female. i have high DHT in my reports. Taking deone 35 ,prescribed by doc..contraceptive pills to control hormones. Avoiding milk also. my acne is much better but im facing terrible hair loss issue. Im taking FOLLIHAIR for that problem. Wil it help?

doctor1 MD

hi sir, i am 23 year old boy i have hair loss problem for 2 year due to side effect of medicine when i was getting treatment for acne because of that treatment i am still facing hair fall problem and i am so worried and depressed

sir i want to consult with u

sir is the regrowthing of hair possible?

if yes then in what condition ?

doctor1 MD

I picked up my prescription for Neosalus cream. I had some left in the old tube, so it was a couple weeks before I opened the prescription package. When I opened it, I found included a tube of Tretinoin , which I don't remember my dermatologist...

doctor1 MD

I started using a Retin A product called acretin 0.05. it's my first time on retin a products. I've been prescribed this cream because I got mild acne in my cheeks the past 2 months. I wanted to know what are the disadvantages of this product as I...

doctor1 MD

acne prone skin but very mild.